# SDR 03FDEA00186

- Difficulty date: February 25, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OUTBOARD HINGE FLAP SIDE PIVOT HOLE CORRODED, AFTER REMOVAL OF BUSHINGS.
